Desogestrel Cerazette Weight Gain/Other Symptoms? Watch

EarthsDaughter
Badges: 1
Rep:
?
#1
Report Thread starter 6 years ago
#1
I've just started on Desogestrel which is a contraceptive pill, I was just looking for other people who have taken it and wanted to know what there symptoms were?

My main fear is acne and weight gain which are two symptoms listed in the information leaflet.

Can anyone offer me help/tips?
0
reply
danielaandrea
Badges: 0
Rep:
?
#2
Report 6 years ago
#2
When I was on it it caused me to gain weight but you really got to watch what you eat, you won't notice yourself doing it but you'll start getting cravings (well I did anyway) and I just felt hungrier all the time. I didn't get acne but I got more headaches whilst on them but it might be completely different for you so don't be put off them. Cerazette might be wonderful for you so it can be different for everyone.
1
reply
EarthsDaughter
Badges: 1
Rep:
?
#3
Report Thread starter 6 years ago
#3
(Original post by danielaandrea)
When I was on it it caused me to gain weight but you really got to watch what you eat, you won't notice yourself doing it but you'll start getting cravings (well I did anyway) and I just felt hungrier all the time. I didn't get acne but I got more headaches whilst on them but it might be completely different for you so don't be put off them. Cerazette might be wonderful for you so it can be different for everyone.
You really wouldn't believe how much I appreciate your help. I got the pills today and I know very little about them. I go to the gym for 2 hours everyday and as I'm trying to loose weight i watch what I eat anyway. It's just that I've lost two stone and the thought of putting it all back on. As I'm already big, I deal wth cravings everyday so I think it's something I can handle. But it's just gaining weight when I've not even eaten anything that warrants weight gain. I also get headaches daily so that's nothing new either. It's just weight gain and acne! I assume if I monitor it weekly to make sure It don't get out of control?
0
reply
danielaandrea
Badges: 0
Rep:
?
#4
Report 6 years ago
#4
(Original post by EarthsDaughter)
You really wouldn't believe how much I appreciate your help. I got the pills today and I know very little about them. I go to the gym for 2 hours everyday and as I'm trying to loose weight i watch what I eat anyway. It's just that I've lost two stone and the thought of putting it all back on. As I'm already big, I deal wth cravings everyday so I think it's something I can handle. But it's just gaining weight when I've not even eaten anything that warrants weight gain. I also get headaches daily so that's nothing new either. It's just weight gain and acne! I assume if I monitor it weekly to make sure It don't get out of control?
Yeah I'm the same as you don't worry! I get migraines all the time and found that the pills were making them kinda worse so I changed to a different pill which was better but yeah if you watch what you eat and stay healthy you should be fine. A good thing about cerazette is that it stopped my periods all together so that was pretty good! Just monitor how you get with them, maybe take them for like 2 months or something and if you feel you don't like them or they're making you put on weight really fast or you seem to be getting a lot of acne then go back to your doctor or whoever you got them from and they should be able to help you and maybe get you onto a different type of pill, there's loads! Hope it goes well
0
reply
Rum Ham
Badges: 20
Rep:
?
#5
Report 6 years ago
#5
I am on this and have been for over a year. Before I went on it I heard terrible horror stories of weight gain, mood swings, spots etc but for me, its been great! I very rarely get mood swings now and when I do they are bearable, I very rarely get spots and only get cramps maybe one or two days a month. The only draw backs of cerazette is you have to take them every day without fail and bleeding can be quite unpredictable. I bleed heavily like a period maybe once every month or two but have went a few months with no bleeding at all or just spotting.

This was the third pill I have tried and its been the best. I haven't gained weight but I do bloat occasionally but it goes away in a day or two. Regividion (microgynon 30) and Cilest were the worst for me. I had awful mood swings on them and I gained a stone on Regividion and bled every day on Cilest.

If this pill doesn't work for you, don't worry. Most girls don't find the right pill for them first time around. Don't let a bad experience on the pill put you off trying other ones because there will be the right one for you somewhere!

Good luck with your pill x
0
reply
Susieb141081
Badges: 0
Rep:
?
#6
Report 2 years ago
#6
I started these desogrestrel tablets three weeks after 16 days I started bleeding and bad stomach cramps doc said it's normal but other doc said i wouldn't have periods. I am bleeding for the 8th day know and it ain't stopping still heavy in 8 days I have used 6 packets of sainatary towels. I also have been suffering with really bad heads and since been on these tablets I haven't been eating much cause been feeling poorly c
0
reply
Irenne8
Badges: 0
Rep:
?
#7
Report 2 years ago
#7
I've been on this pill for about ten months and from a few months back I have gained weight, I have mood swins, my sexual drive is almost unexistant and I more often catch infections... I just booked an appointment to change this pill. It's clear that for me doesn't work but each body is different. Good luck with it
0
reply
Anonymous #1
#8
Report 10 months ago
#8
Ive experienced cravings, tiny weight gain and a few headaches but no boob growth at all but hopefully looking to swap to another soon
0
reply
Ash98L
Badges: 1
Rep:
?
#9
Report 8 months ago
#9
I’m on the Desogestrel pill I’ve tried all of the other once but I had a lot or side effect & I’ve gain from size 8/10 to a size 12 don’t know if my diet or the pill, I also take my pill everyday but different time as very busy person, also been taking it for a whole week and it’s seem to not work as I’ve got a pierod for a whole week is that normal or?
Last edited by Ash98L; 8 months ago
0
reply
Linahhhh
Badges: 1
Rep:
?
#10
Report 2 weeks ago
#10
I’m on the pills too, have been for about a month and a half, and I’ve changed as a person completely. My anxiety has skyrocketed, I’ve been bleeding for 3 weeks and have the worst mood swings, and I’m a very busy student so it hasn’t been easy. I’m considering changing brands when I meet my gynecologist again
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you attending a Global Climate Strike?

Yes, I'm striking (39)
7.6%
No, but I wanted to/I support the cause (299)
58.28%
No (175)
34.11%

Watched Threads

View All